liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Time Behaviour of Okazaki Fragments
Gdansk University of Technology, Poland.
Gdansk University of Technology, Poland.
2006 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 43, no 2, p. 500-509Article in journal (Refereed) Published
Abstract [en]

We find explicit analytical formulae for the time dependence of the probability of the number of Okazaki fragments produced during the process of DNA replication. This extends a result of Cowan on the asymptotic probability distribution of these fragments.

Place, publisher, year, edition, pages
Cambridge: Cambridge University Press, 2006. Vol. 43, no 2, p. 500-509
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-140845DOI: 10.1017/S0021900200001789OAI: oai:DiVA.org:liu-140845DiVA, id: diva2:1141107
Available from: 2015-01-19 Created: 2017-09-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Bartoszek, Krzysztof
In the same journal
Journal of Applied Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf